Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone,

Lately ive been having these strange spasms inside the back of my head. Its like my brain tremors or moves .

Ive been diagnosed with GAD and I dont know if these are the effect of anxiety or stress.

Could Withdrawls from medications causes these spasms too?

Plz Let me know something Your reply will be more than appreciated.

Thanks and Regards
From Malta

Loading...

Have you recently stopped using a medication? Any SSRI (Prozac, Zoloft, Lexapro, Paxil) will cause these strange sensations referred to as "brain zaps" upon discontinuation.
Reply

Loading...

Yes, withdrawal from anti-depressants definately can cause this "spasm" sensation. I always describe it as my brain "skipping" kind of like a cd. I hear a "wha-whoosh" when it happened. I always would feel this when I forgot to take one of my SSRI (i've been on prozac, zoloft, lexapro...) for like... 2 days to a week, depending on the med. if you are stopping a medication, do it gradually so you don't feel these spasms... but whenever i stopped taking them because I didn't want to anymore or feel like i needed to (don't do what i did... later on you could destroy your feeling of being better) They go away maybe in a week or 2 usually (for me at least) after going "cold turkey".

What meds are you taking? (Or not taking. ^_^)
Reply

Loading...

Sorry mates , The feeling that im experincing inside my head are more like tremors feel not spasms!!! . I have to correct myself on that .

Yeah it feels like brain skipping as you have just said. Its hard to describe it exactly its like someone is pulling a rubber band inside your head. This I feel it on the back of my head just above my neck.

Before I used to have Brain zaps kind like . Like electric shocks . Its like when you have cold and you feel that strange shiver going up to your head.

Now Im not experince them anymore this shocks . But this skipping I feel them mostly when I lay on my bed. The doctor told me its just anxiety symptoms.

I used to have Faverin 50mg SSri for two 2months and i stopped it cold turkey.

Now Im taking 25mg Faverin at night before bedtime. I think its helping a bit. As I told you those shock sensations have diminished a lot.

Faverin is like Luvox in th U.S.

Now Im taking 10 mg Anafranil in the morning , 1/2 tablet Lexotan for anxiety. 25mg Faverin before bedtime and 1/2 Lexotan.

I think im feeling a bit better I mean Its been nearly a week now Im not feeling depressed.

But sometimes I have anxiety and it leads me to mild panic attacks. For example when I go into shop and it will be full pf people , I start to get nervous aggitated and feeling a liittle odd.

Do u have any ideas for anti anxiety tablets better than Lexotan plz?

Regards From Malta
Reply

Loading...

Hmm.. Well, I'm wondering if you can get them out of the us. Something like xanax or lorazepam (ativan) is good for panic symptoms.. it is a tranquilizer so it usually makes you feel a bit tired but less nervous. You can either be prescribed to take it on a regular basis or as needed throughout the day.

Prozac helped me with anxiety symptoms, but it made me more depressed, so I had to take something else for depression too.

Hang in there. Just keep trying different combinations until you feel better. You are the best judge of whats best for you.
Reply

Loading...

Hi - have you had Botox and shortly after got very sick? I have been sick for a year and a half due to Botox. Have brain spasms now!
Reply

Loading...

Im takin Trazodone and Risperdal and have experienced the brain spasms as well as brain zaps that feel like electricity. I get a tingling sensation in my brain when I read or ever exert myself at work typing in the computer. Ct scans come out good.
Reply

Loading...